... Glucophage to help with my insulin levels, however when I take it at night with Gleevec I get bad nausea, any known interactions between these 2 drugs?
I agree with Kaismama, if you have bad nausea taking these two medications together, is it possible to space them apart by an hour or two to decrease your level of nausea? If not, there are antiemetics that your doctor can prescribe you if it's that much of a problem for you. There's Phenergan (promethazine) and Zofran(Ondansetron), the most known prescribed antiemetics. To my best knowledge, Phenergan/promethazine, is the cheapest one. And it's quite effective, I personally think. I have a prescription for it to take with my pain medications. I had to take it daily the last time I had my pain patches increased in dosage, and I couldn't eat or keep anything down before I got my promethazine filled, and once I started taking that with my pain medications, I had no nausea whatsoever, but if I forgot to take my promethazine, I became very nauseous and threw up. I've heard good things about Zofran, though I've never personally taken it. But if cost is an issue for you, I would try the promethazine. As I've stated, I find it extremely effective for medication-induced nausea. Zofran is probably the most common antinausea medication given to cancer patients, though. Personally, though, I would try the promethazine first, and move on to the Zofran only if it was ineffective for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 2 answers
Posted 21 Aug 2010 • 5 answers
Posted 10 May 2013 • 1 answer
Posted 31 May 2015 • 2 answers
Glucophage - How long do you take Metformin to decide it's working for PCOS with insulin resistance?
Posted 19 Aug 2015 • 1 answer